# SDR CALA2013121393686

- Difficulty date: December 13, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N804UA
- Make and model: Airbus A319-131
- Aircraft serial: 759
- Aircraft time: 54,602 hours, 21,732 cycles
- Engine: Iae V2522A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: NP16531213
- Part serial: 228
- Condition: Arced
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ARCING ALONG TOP OF CAPTAIN`S SLIDING SIDE WINDOW.  REPLACED CAPTAIN`S SLIDING WINDOW.
